# SDR IPXA10560036

- Difficulty date: May 17, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 25475
- Condition: Damaged
- Location: Bs 482 S14-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO DOOR INNER SURFACE, FRAME AT BS 482 BETWEEN STR 14-17 HAS S SCREW START.  REMOVED GOUGE, NDI FOUND NO CRACKS, FOUND TO BE WITHIN LIMITS IAW SRM 52-30-02 DETAIL IV ALODINED & PRIMED.
